# SDR ABXA070420

- Difficulty date: November 14, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 45,348 hours, 45,279 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130392
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TEE NR 2 WAS CRACKED APPROXIMATELY .75 INCHES LONG AT LONGERON 14 RIGHT.  REMOVED AND REPLACED TEE CAP IN ACCORDANCE WITH DC9 SRM.
